# SDR SWAA2020080700920

- Difficulty date: July 10, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON INTERCOSTAL AT ACB BS 727A - 727B, LBL 3, WL 154.  REMOVED CORROSION FROM ACB INTERCOSTAL, AREA OF 1' X 1' ORIGINAL MATERIAL THICKNESS, 0.036 REMAINING MATERIAL THICKNESS 0.099 FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2, FIG 103.  LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG 146A7505,  AND INSTALLED IAW SRM 51-40-02-0G-0,  DWG 146A7500, AND 146A7510.
